# SDR GTIA2025102039138

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 27,210 hours, 11,517 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT ISOLATED TO PACK 1-PERFORMED TSM 05-50-00-810 NO ODOR NOTED AT THIS TIME AC OK FOR SERVICE ALL SOURCES OF BLEED OPERATED AND ISOLATED NO SMELL NOTED OK FOR SVC
